About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 684248, 24 pages
http://dx.doi.org/10.1155/2012/684248
Research Article

An Approximation of Semigroups Method for Stochastic Parabolic Equations

1Department of Mathematics, Fatih University, Buyukcekmece, 34500 Istanbul, Turkey
2Department of Mathematics, ITTU, 74012 Ashgabat, Turkmenistan
3Certified Dental Supply LLC 43 River Road, Nutley, NJ 07031, USA

Received 25 May 2012; Accepted 8 June 2012

Academic Editor: Ravshan Ashurov

Copyright © 2012 Allaberen Ashyralyev and Mehmet Emin San. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Abdullah Said Erdogan, and Ali Ugur Sazaklioglu, “A note on the numerical solution of an identification problem for observing two-phase flow in capillaries,” Mathematical Methods in the Applied Sciences, 2013. View at Publisher · View at Google Scholar
  • Ali Demir, “Semigroup approach for identification of the unknown diffusion coefficient in a linear parabolic equation with mixed output data,” Boundary Value Problems, 2013. View at Publisher · View at Google Scholar
  • Ebru Ozbilge, “Determination of the unknown boundary condition of the inverse parabolic problems via semigroup method special issue on the proceedings of the international congress in honour of professor Hari M. Srivastava,” Boundary Value Problems, vol. 2013, 2013. View at Publisher · View at Google Scholar